Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe joint pain, muscle ache. Took injection for 5 months. Will it effect in future?

I am a 28 yr old male with low t. I was diagnosed in March with levels of 187. I was on the injections for 5 months. 1ml every other week. I stopped for 2 months then started 60 mg of axiron once a day. Since then I have suffered from severe joint and muscle ache. I want to continue the shots but have been told that I m to young for the shots and it would be detrimental for my health when im older. Any thoughts?
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  42 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor